# SDR SIMA201804191005

- Difficulty date: April 6, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,820 hours, 25,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000440401
- Condition: Corroded
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM IN THE LAVATORY CORRODED AT FRAME 60.   REPAIRED THE OMEGA BEAM IAW ERS-EM-53MR-3214
